Vicious anxiety and depression cycle

I'm pretty sure that the depo provera shot is intensifying my anxiety and messing with my emotions. I have multiple moods throughout the day and before I was on the depo I would be anxious and then depressed sometimes. This is like a huge roller coaster. I get in a really depressive mood and become super quiet. Lately I've been socially withdrawing myself . I'm only hanging around a couple people. I have physical symptoms such as sweating, feeling like ill faint, I'm obsessively worried about my health, feel like I csnt take a deep breath even though I can when I try, and severe abdominal pain and pressure. I have gone to the er 2 times within the past couple weeks. They did an ultrasound and CT scan and nothing is really wrong.. I feel like I'm going to die soon even though I have no severe medical conditions other than asthma, which is controlled and bronchitis.  Any feedback would be wonderful. Thank you to this awesome community. Love all of you <3

1 Reply

  •  Katie, oh my goodness! You are really going through a lot. I've been that and more. Please get the book The miracle of bio identical hormones, by Dr. Michael Platt, MD...It changed my life. I also have an excellent integrative/functional medicine gynecologist who has helped me so much with many of those symptoms. Western medicine doctors just want to treat symptoms (anti depressants, anti anxiety) and not get to root cause. I  I am not saying there isn't a place for medicine but getting to the root cause and using drugs as little as possible is the goal. Do your research on highly reputable, highly rated functional medicine/integrative medicine physicians in your area.  Wish you well! God  bless💕 

You may also like...